# SDR SIMA20151029010

- Difficulty date: October 29, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 28,036 hours, 23,934 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Check Valve
- Condition: Failed
- Location: Brake System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PARKING BRAKE SYS RETURN LINE CHECK VLV FAILED OPERATIONAL CHECK.  R & R EMER PARKING BRAKE SYS RETURN LINE CHECK VLV IAW AMM 32-44-08.  LEAK CHECKED GOOD.  TQ WR EASI 8301.
